# SDR IPXA12674303

- Difficulty date: July 3, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 5,245 hours, 1,857 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T300116G
- Part serial: 001022
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT OTBD ELEVATOR UPPER SURFACE DENTED.   COMPOSITE PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-04, PAR 5A(1) FIG 5, REV 52.
